Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 33, NWS Pueblo, CO

May 29, 2005Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2005, 3:15 PM MDT for Baca County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2005, 3:15 PM MDT (21:15 UTC)
Expired
May 29, 2005, 4:15 PM MDT
In force
60 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Baca County, CO

The radar

The Pueblo radar (KPUX), 195 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2005-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2005-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 292115
SVRPUB
COC009-292215-
/O.NEW.KPUB.SV.W.0033.050529T2115Z-050529T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT SUN MAY 29 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BACA COUNTY IN SOUTHEAST COLORADO

* UNTIL 415 PM MDT.

* AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 7
  MILES WEST OF CAMPO...OR 20 MILES SOUTH OF SPRINGFIELD...AND WAS
  MOVING NORTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL BACA COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3705 10282 3704 10259 3711 10238 3740 10252
      3741 10286

$$

LW
2 follow-up statements
000 
WWUS55 KPUB 292131
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT SUN MAY 29 2005

COC009-292215-
/O.CON.KPUB.SV.W.0033.000000T0000Z-050529T2215Z/
BACA CO-
331 PM MDT SUN MAY 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL BACA COUNTY
UNTIL 415 PM MDT...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 8
MILES NORTHWEST OF CAMPO...OR ABOUT 15 MILES SOUTH OF SPRINGFIELD...
MOVING NORTH AT 15 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BACA COUNTY.

LAT...LON 3705 10282 3704 10259 3711 10238 3740 10252
      3741 10286

$$

LW
000 
WWUS55 KPUB 292153
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
353 PM MDT SUN MAY 29 2005

COC009-292215-
/O.CON.KPUB.SV.W.0033.000000T0000Z-050529T2215Z/
BACA CO-
353 PM MDT SUN MAY 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL BACA COUNTY
UNTIL 415 PM MDT...

AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 10
MILES NORTH OF CAMPO...OR ABOUT 11 MILES SOUTH OF SPRINGFIELD...
MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  5 MILES SOUTHWEST OF VILAS BY 415 PM MDT

LAT...LON 3705 10282 3704 10259 3709 10233 3742 10218
      3741 10286

$$

LW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:46 PM MDT, 29 minutes earlier.

Area forecast discussion, May 29, 2:46 PM MDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
246 PM MDT SUN MAY 29 2005

.SHORT TERM...
(TODAY AND TONIGHT)

MAIN FCST CONCERNS TODAY ARE POTENTIAL FOR SEVERE THUNDERSTORMS
ACROSS PORTIONS OF SOUTHEAST PLAINS...AND RAIN POTENTIAL OUT WEST
WHICH COULD EXACERBATE ALREADY SWOLLEN CREEKS...

CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS STILL ONGOING
ACROSS SOUTHEAST PLAINS DUE TO A COMBINATION OF EASTERLY UPSLOPE
FLOW...AND SHORTWAVE ENERGY MOVING ACROSS THE AREA.  MAIN AREA OF
CONVECTION IS OCCURRING ACROSS THE NE NM...AND THE TX/OK PANHANDLE IN
PROXIMITY TO FRONT WHERE STRONGEST OVERRUNNING IS OCCURRING.
ACTIVITY SHOULD CONTINUE TO SHIFT TO THE EAST AND SLOWLY DIMINISH
THROUGH THE MORNING.  CIGS AND VSBY ACROSS THE PLAINS WILL REMAIN IN
THE LIFR CATEGORY WITH SOME PATCHY DENSE FOG THROUGH THE MORNING.

FOR TODAY...MAIN CONCERN IS POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS
PORTIONS OF THE SOUTHEAST PLAINS. UPPER LOW OVER THE GREAT BASIN
WILL FILL AND LIFT ACROSS AREA AS A RATHER POTENT UPPER TROF IN THE
AFTERNOON.  ASSOC H5 JET WILL PUNCH ACROSS NRN NM/ EXTREME SRN CO...
AS CAA ALOFT STEEPEN LAPSE RATES.  PLENTY OF DEEP LAYER SHEAR AS
WELL...WITH VALUES RUNNING AROUND 40-50KTS.  MAIN QUESTION WILL BE
HOW MUCH SFC HEATING WILL TAKE PLACE.  ETA12 AND GFS80 BOTH LIFT
FRONT NORTHWARD IN THE AFTN AS A WARM FRONT WHICH SETS UP ACROSS THE
SOUTHERN COUNTIES...FROM ROUGHLY ALONG A LINE FROM KTAD TO 20S KLHX
TO KLAA BY 00Z. DEW POINTS ALONG/NORTH OF THE FRONT IN THE MID 50S
YIELDING SFC BASED CAPES 1000-1300 J/KG.  GFS80 HAS EVEN HIGHER DEW
POINTS THUS...HIGHER CAPE VALUES (THOUGH THIS LOOKS A LITTLE
OVERDONE). RATHER TEXTBOOK LOOKING SOUNDINGS AND HODOGRAPHS TO
SUPPORT SUPERCELLS...AND WITH LOW LCLS COULD EVEN BE A TORNADO OR
TWO.  ALL HINGES ON THE FRONT LIFTING NORTHWARD THOUGH...AND GETTING
ENOUGH SFC BASED HEATING TO REALIZE THE INSTABILITY.  WITH BOTH THE
ETA12 AND GFS INDICATING THIS POTENTIAL...WILL HIGHLIGHT THE SOUTHERN
ZONES WITH POTENTIAL FOR SEVERE THUNDERSTORMS IN THE GRIDS.  THIS
WILL INCLUDE THE SRN I25 CORRIDOR FROM WALSENBURG TO TRINIDAD...AND
LAS ANIMAS...OTERO...BENT...PROWERS AND BACA COUNTIES.  HIGHER CIN TO
THE NORTH OF THIS FRONT SHOULD LIMIT SEVERE POTENTIAL...THOUGH STILL
A GOOD CHANCE FOR PRECIPITATION AS UPPER TROF SHOULD BE ABLE TO KICK
OFF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN
MOUNTAINS. THESE WILL MOVE EASTWARD INTO THE COOLER AIR AND
LIKELY DECREASE IN INTENSITY...THOUGH WILL STILL PRODUCE SOME
BENEFICIAL RAIN. AGAIN DEPENDING ON SFC HEATING...WOULDNT BE
SURPRISED TO SEE SOME LARGE HAIL REPORTS ACROSS PORTIONS OF THE
EASTERN MTS WHERE CLEARING TAKES PLACE.

OUT WEST TODAY...TEMPERATURES WILL BE A COUPLE DEGREES COOLER THAN
THOSE OF YESTERDAY DUE TO COOLER AIR MOVING IN ALOFT WITH INCOMING
TROF. THIS SHOULD CONTINUE TO SLOW THE HIGHER ELEVATION SNOW MELT.
MOST LOCATIONS ALONG THE MAIN STREAM RIVERS ARE RUNNING BELOW ACTION
STAGE EARLY THIS MORNING (EXCEPT THE ARKANSAS RIVER
AT CANON CITY)...WITH MOST LOCATIONS SEEING A DOWNWARD TREND IN STAGE
VALUES.  SOME CONCERN THAT WITH TROF PASSAGE COULD SEE SOME RAIN ON
TOP OF THE HIGHER ELEVATION SNOW PACK WHICH COULD INCREASE THE
MELT/RUNOFF POTENTIAL AND EXACERBATE ALREADY FULL STREAMS. HOWEVER...
WET BULB ZEROS ARE RUNNING AROUND 12000 FEET AND WITH LOWER/MID LEVEL
SNOWPACK MOSTLY GONE...COUPLED WITH POTENTIAL THAT PRECIP COULD BE
SNOW OVER THE VERY HIGHEST ELEVATIONS...AM NOT ANTICIPATING THIS TO
BE A PROBLEM. ALSO...COVERAGE OF THUNDERSTORMS SHOULDNT BE
WIDESPREAD ENOUGH TO WARRANT A FLOOD WATCH. WINDS WILL INCREASE
ACROSS THE AREA AS THE UPPER JET TRANSLATES ACROSS...WITH AFTERNOON
WIND GUSTS AS HIGH AS 40 MPH.

FOR TONIGHT...CONVECTION OUT EAST WILL MOST LIKELY CONGEAL INTO AN
MCS ACROSS WRN KS/NE.  WILL KEEP SOME LIKELY POPS GOING ALONG THE
BORDER WHERE HEAVIEST RAIN POTENTIAL EXISTS.  CONVECTION SHOULD BE
WINDING DOWN OUT WEST BY LATE EVENING.  LOW TEMPS IN THE MOUNTAINS
COULD ACTUALLY DIP BELOW FREEZING FOR THE FIRST TIME IN A WHILE...
WHICH SHOULD ALSO HELP SLOW THE MELT.  -KT

.LONG TERM...
(TUESDAY THROUGH SUNDAY)

...PATTERN DURING THIS PERIOD WILL BE ACTIVE WITH LONGWAVE TROUGHS
   MOVEING ACROSS THE REGION...

THE PATTERN DURING THIS PERIOD WILL BE RATHER ACTIVE ESPECIALLY FOR
THE MOUNTAINS AS QUITE A FEW LONG WAVE TROUGHS WILL MOVE ACROSS THE
WEST. THIS IN TURN WILL BRING CHANGEABLE WEATHER TO THE REGION. THE
MAIN CHANGE FROM THE LAST COUPLE OF WEEKS GONE BY IS THAT THE
MOUNTAINS SHOULD SEE SOME BENEFICIAL PRECIP DURING THIS PERIOD.

SYSTEM THAT WILL AFFECT US TODAY AND BRING THE THREAT OF
SIGNIFICANT SEVERE WILL BE DEPARTING THE REGION EARLY TUESDAY
MORNING. BY LATER TUESDAY ANOTHER WEAKER SYSTEM WILL BE MOVING
TOWARDS THE REGION AND THIS WILL BRING ANOTHER THREAT OF ISOLATED
STRONG CONVECTION TO SOUTHEAST CO PLAINS. SPC HAS AREA OUTLOOKED
AND CONCUR WITH THIER FORECAST.

BY LATER IN THE WEEK...LATE WED INTO THU...ANOTHER LONGWAVE TROUGH
DEVELOPS OVER THE INTERMOUNTAIN WEST. THIS TROUGH DEEPENS INTO THU
AND INTO FRIDAY AND DOES NOT MOVE TOO MUCH. THIS MAKES FOR A
DIFFICULT FORECAST AS THE FRONTAL ZONE WILL BE EXTENDING ACROSS THE
W 2/3RDS OF THE STATE. THIS SHOULD KEEP A CHANCE OF SHOWERS AND
STORMS IN THE MTNS. FOR NOW...DECIDED TO KEEP THE PLAINS ON THE
DRIER SIDE AND WARM. IF CONVECTION DOES GO ON THE PLAINS...IT
SHOULD BE MAINLY OVER THE FAR E PLAINS AS THIS PATTERN WILL BE
FAVORABLE MORE FOR DRYLINE CONVECTION. OF COURSE...IF A SURGE DOES
COME DOWN THEN THERE WILL BE AN INCREASED THREAT OF SVR MORE ALONG
THE I-25 CORRIDOR.

AS MENTIONED IN THE PREVIOUS AFD...FLOODING THREAT IN THE MTNS
SHOULD GRADAULLY DECREASE AS QUITE A BIT OF THE LOW AND MID LVL
SNOW MTN SNOWS HAVE MELTED. RIVERS WILL STILL BE RUNNING HIGH BUT
SHOULD GRADUALLY BE ON THE DECREASE. /HODANISH.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 29, 7:00 AM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT SUN MAY 29 2005

COZ058>089-093>099-301300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
700 AM MDT SUN MAY 29 2005

...URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE UPPER RIO GRANDE
BASIN IN EFFECT UNTIL 6 AM TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTH
CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND EVENING.  ONE OR
TWO STORMS COULD BECOME SEVERE ACROSS PORTIONS OF THE SOUTHEAST
PLAINS AFTER 200 PM...MAINLY SOUTH OF THE ARKANSAS RIVER FROM
PUEBLO...TO LAMAR.  LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY
RAIN WILL BE THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORMS.
ELSEWHERE...THE MAIN THREAT FROM THUNDERSTORMS WILL BE WIND GUSTS UP
TO 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING.

RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH ACROSS SOUTH CENTRAL AND
SOUTHEAST COLORADO THROUGH TONIGHT...ESPECIALLY ACROSS THE UPPER RIO
GRANDE BASIN. WARM TEMPERATURES ACROSS THE HIGH COUNTRY CONTINUES TO
CAUSE RAPID MELT OF THE HIGH ELEVATION SNOWPACK.  THUS MAY CREEKS AND
DIVERSION CANALS ACROSS THE UPPER RIO GRANDE BASIN WILL CONTINUE TO
RUN FULL AND FAST PRODUCING MINOR LOW LAND FLOODING.  AN URBAN AND
SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT THROUGH TUESDAY MORNING
FOR THIS AREA.

ACROSS THE ARKANSAS RIVER BASIN...INCLUDING LAKE AND CHAFFEE COUNTIES
AND EAST OF THE SANGRE DE CRISTO MOUNTAINS...RIVERS AND CREEKS WILL
CONTINUE TO EXPERIENCE HIGH FLOWS...BUT SHOULD REMAIN WITHIN THEIR
BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ON THE PALMER DIVIDE
REGION AND RATON MESA AREAS TOMORROW. THERE IS A POSSIBILITY THE
ATMOSPHERE MAY BE TOO STABLE FOR THUNDERSTORMS TO DEVELOP TOMORROW...
BUT IF THEY DO DEVELOP...CONDITIONS WILL BE FAVORABLE FOR THEM TO
BECOME SEVERE. ALONG WITH LARGE HAIL AND STRONG WINDS...A TORNADO OR
TWO WILL BE POSSIBLE...AS LOW LEVEL WIND SHEAR WILL BE QUITE
FAVORABLE FOR STORM ROTATION.

DURING THE REST OF THE WEEK THE WEATHER IS EXPECTED TO BE
UNSETTLED...AND THUNDERSTORMS ARE EXPECTED EACH DAY DURING THE
AFTERNOON AND EVENINGS. ONE OR TWO OF THESE STORMS MAY BECOME
SEVERE.

HIGH WATER WILL CONTINUE IN THE HIGH COUNTRY AS THE RUNOFF WILL
CONTINUE. PLEASE USE CAUTION IF YOU PLAN TO BE IN OR NEAR STREAMS
AND RIVERS THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 200 PM ACROSS SOUTHEAST COLORADO.

KT/HODANISH

In the hours before

Local storm report, May 29, 2:28 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT SUN MAY 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             4 WNW ROSITA            38.12N 105.40W
05/29/2005  0.75 INCH        CUSTER             CO   TRAINED SPOTTER

0222 PM     HAIL             N ROSITA                38.10N 105.33W
05/29/2005  1.25 INCH        CUSTER             CO   TRAINED SPOTTER

&&

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:01 PM MDTSevere Thunderstorm WarningPUBCuster61 min
May 29, 2:50 PM MDTSevere Thunderstorm WarningPUBLas Animas58 min
May 29, 4:17 PM MDTSevere Thunderstorm WarningPUBBaca58 min
May 29, 4:46 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas90 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.